# SDR EIAA2000085

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - C6/D-CHECK - LEADING EDGE WING CRACKED IN SEVERAL PLACES, CONTINUES PAST FIELD REPAIR AND INTO WEB STRUCTURE AT WING AT APPROXIMATELY STA 557.  REPAIRED BY PART 1 OF ECRA 479-57-116-2.  INSTALLED REPAIR DOUBLER AND FILLER.  (X)
